| Model Number |
CQF7574 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the reported malfunction was provided, a lot history review was performed.The device was returned for evaluation.Based on the sample evaluation the investigation is confirmed for circumferential balloon rupture.The definite root cause could not be determined.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model cqf7574 pta dilatation catheter allegedly experienced material rupture.This report was received from one source.One patient was involved with no reported patient injury.The patients¿ age, weight, and gender were not provided.
Additional Manufacturer Narrative
H10: the lot number for the reported malfunction was provided, therefore, a lot history review was performed.The device was returned for evaluation.Therefore the investigation is confirmed for material rupture and inconclusive for retraction issue.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model cqf7574 pta dilatation catheter allegedly experienced material rupture and retraction issue.This report was received from one source.One patient was involved with no reported patient injury.The patients¿ age, weight, and gender were not provided.